Record number :
1559301
Title of article :
Robust estimation for structural spurious regressions and a Hausman-type cointegration test
Author/Authors :
Choi، نويسنده , , Chi-Young and Hu، نويسنده , , Ling and Ogaki، نويسنده , , Masao، نويسنده ,
Issue Information :
دوفصلنامه با شماره پیاپی سال 2008
Pages :
25
From page :
327
To page :
351
Abstract :
This paper analyzes an approach to correcting spurious regressions involving unit-root nonstationary variables by generalized least squares (GLS) using asymptotic theory. This analysis leads to a new robust estimator and a new test for dynamic regressions. The robust estimator is consistent for structural parameters not just when the regression error is stationary but also when it is unit-root nonstationary under certain conditions. We also develop a Hausman-type test for the null hypothesis of cointegration for dynamic ordinary least squares (OLS) estimation. We demonstrate our estimation and testing methods in three applications: (i) long-run money demand in the U.S., (ii) output convergence among industrial and developing countries, and (iii) purchasing power parity (PPP) for traded and non-traded goods.
Keywords :
Spurious regression , GLS correction method , Test for cointegration , Dynamic regression
Journal title :
Journal of Econometrics
Journal title :
Journal of Econometrics
Serial Year :
2008
Link To Document :
بازگشت